# SDR DALA2022042802999

- Difficulty date: April 25, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 93,858 hours, 40,970 cycles
- System (JASC): 4990 · APU Oil System
- Part: Air Duct
- Condition: Dirty
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 672 FAINT MUSTY SMELL IN COCKPIT DURING CRUISE. CORRECTIVE ACTION: C/W NO GO ODI PREVENTION PROGRAM. T/S PER B757 FIM 21-00-01/301 AND ENCOUNTERED OIL SOOT IN APU BLEED AIR DUCT WITH NO VISIBLE OIL LEAKS ON APU WITH APU OIL LEVEL AT MINIMUM. APU REPLACED. (2211396)
